# SDR FDEA201806271586

- Difficulty date: June 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 54,304 hours, 12,287 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 221D5027525
- Part serial: K29864
- Condition: Leaking
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECIEVED A NR 2 ENGINE A-DUCT WARNING,  DURING CLIMBOUT,  FOLLOWED SHORTLY BY A LEVEL 1 NR 2 ENGINE ANT-ICE OFF ALERT.  LANDED AT NEAREST SUITABLE AIRPORT DUE TO  WARNINGS.  NO ENGINE EXCEEDANCES DURING THE NR 2 ENGINE  WINDMILLING AND SHUTDOWN.  INSTALLED A SERVICEABLE DUCT ASSEMBLY.
